# SDR P5CA2021012900030

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,031 hours, 22,368 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Mask
- Part number: MXP21000
- Part serial: NSN
- Condition: Broken
- Location: First Observer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FIRST OBSERVERS SMOKE GOGGLES BROKEN.  OBSERVER SEATS, FIRST OBSERVER SEAT INCLUDING ASSOCIATED EQUIPMENT.  TRANSFER TO DMI 141598 MEL 25-11-02-01.  DUE 31JAN21. CAT A  247490 ITEM 1 CVG.  R & R FO SMOKE GOGGLES IAW AIRCRAFT CHECKLIST T2112.  THIS CLOSES MDDR 141598.
